Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1989-1994
http://dx.doi.org/10.1155/IJMMS.2005.1989

On Semiabelian Groups

1Algebra Department, Institute of Mathematics, National Academy of Science, 3 Tereshenkivska Street, Kyiv-4 01601, Ukraine
2Department of Mathematics, National University, 9920 South La Cienega Boulevard, Inglewood 90301, CA, USA

Received 21 June 2004; Revised 25 August 2004

Copyright © 2005 N. F. Kuzennyi and I. Ya. Subbotin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. F. Kuzennyi and I. Ya. Subbotin, “On Semiabelian Groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 12, pp. 1989-1994, 2005. https://doi.org/10.1155/IJMMS.2005.1989.